# SDR ASAA2015062812258

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 6,566 hours, 2,129 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2941
- Condition: Faulted
- Location: Nr 1
- Part time: 6,566 hours, 2,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000, "INTERROGATE FMC CDU FAULTS" FOUND FAULTS ENGINE CONTROL LIGHT MSG NR: 73-20131, INTERNAL EEC FAULT.  SHORT TIME MSG NR 73-20101, INTERNAL EEC FAULT, LONG TIME MSG NR 73-20131, INTERNAL EEC FAULT ON THE NR 1 ENGINE GROUNDED. REPLACED NR 1 ENGINE EEC.  ALTERNATE DEACTIVATION PROCEDURES REVERSED. OPS CK GOOD. REF AMM 73-21-60/401.
